# SDR CALA2014080101061

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 53,566 hours, 18,108 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S197
- Condition: Intermittent
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E & E BAY DOOR LIGHT ON, ON TAKEOFF ROLL.  REJECTED TAKEOFF & INITIATED REJECT AT 95 KTS TOP SPEED 100 WEIGHT 145,000.  PLACED ITEM ON MEL.  TROUBLE SHOT IAW WD 52-71-12.  FOUND S197 ELEC ACCESS DOOR SWITCH INTERMITTENT OPEN FAULT.  MEL REMAINS EXT 280422. REPLACED ELEC EQUIPMENT ACCESS DOOR INDICATION SWITCH IAW MM 52-71-42.  OPERATIONS CHECKED  OK.
